# SDR YENA2022120201190

- Difficulty date: November 28, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 1,214 hours, 192 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,214 hours, 192 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable
- Part number: 636D0025523
- Part serial: C0085472
- Condition: Failed
- Location: Nr 1 Eng Fire
- Part time: 1,214 hours, 192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#8640, JFK-JFK. (ETOPS) 'ENG 1 FIRE LOOP A FAULT THROUGH 2,000' MSL; REMOVED AND REPLACED  #1 ENG HIGH TEMP CABLES 4181KS (GREEN/WHITE) AND 4182KS (BLUE/RED) IAW AMM 26-12-61. ALSO REMOVED AND REPLACED #1 ENG HARNESS 4165KS IAW AMM 26-12-61. OPS TEST GOOD.'
